The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 55 NO.4 / (2003))
Notes on Toric Varieties From Mori Theoretic Viewpoint
Osamu Fujino,
Pages. 551-564
Abstract The main purpose of this notes is to supplement the paper by Reid: Decomposition of toric morphisms, which treated Minimal Model Program (also called Mori's Program) on toric varietes. We compute lengths of negative extremal rays of toric varieties. As an application, a generalization of Fujita's conjecture for singular toric varieties is obtained. We also prove that every toric variety has a small projective toric $Q$-facorialization
Contents 0. Introduction
1. Preliminaries
2. Toric Fano variety
3. Proof of the main theorem
4. Applications to Fujita''s conjecture on toric varieties
5. Remarks on Minimal Model Program for toric varieties
Key words
Mathmatical Subject Classification 14M25, 14E30